# SDR AWXA200301066

- Difficulty date: September 21, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 21,917 hours, 8,436 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: C60AA0062
- Part serial: 1668
- Condition: Failed
- Location: Hyd System
- Part time: 21,917 hours, 8,436 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF PHX EN ROUTE FOR SNA RECEIVED ECAM GREEN HYDRAULIC PUMP LOW PRESSURE INDICATION, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED GREEN HYDRAULIC SYSTEM ENGINE PUMP LOW PRESSURE SWITCH IAW AMM 29-11-17-04, AND GREEN RESERVOIR LOW LEVEL SWITCH IAW AMM 29-11-41-04.  INSPECTED GREEN HYDRAULIC PUMP CASE DRAIN FILTER FOR DEBRIS, NONE FOUND.  PERFORMED ENGINE RUN, SYSTEM LEAK AND OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL CHECK OF LOW LEVEL SWITCH FAILED LEAKAGE & INSULATION TESTS. TEARDOWN REVEALED DRIP STICK WIRING HAD SKYDROL SATURATION DAMAGE THAT WAS CAUSE OF FAULT. REPLACED DRIP STICK. UNIT MODIFIED & REPAIRED IAW CMM.
